Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Felt great one day and feel crashed another. Normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5357 Questions
Question
Feelt great yestersay. Real happy, high on life. Feel like crap today. Like I crashed, hungover.
Posted Sun, 29 Sep 2013 in Men's Health
 
 
Answered by Dr. Chobufo Ditah 47 minutes later
Brief Answer:
Normal

Detailed Answer:
Hi and thank you so much for this query.

What you described is a very normal observation in our day to day lives. Feeling good some days and low on others is expected and totally unavoidable. However, if you tried something that you were not used to like drugs, alcohol, etc, that may be the reason.

If this happens once, bother not. If it becomes repetitive and interferes with your normal functioning, let us know.

Hope this answers your query fully. Let me know if you need any further clarifications.
I wish you well.
Dr. Ditah, MD

Above answer was peer-reviewed by
 
Follow-up: Felt great one day and feel crashed another. Normal? 24 minutes later
I did forget to mention I do suffer from depresion, mood swings. Ifk if my medication is losing effect?

 
 
Answered by Dr. Chobufo Ditah 19 hours later
Brief Answer:
NOt suggestive of medication failure

Detailed Answer:
Hi and thank you so much for this follow up.

I am sorry to hear about this diagnosis. What medication are you currently on?
I don't think it suggest a medication failure for If it were a medication failure, then you would feel low all the days and not on some only.

If your moods have been fluctuating between great and low, then this may want to suggest the diagnosis of bipolar disease. This is best managed with lithium. I will suggest that you get evaluated by your doctor for a possible evolution in diagnosis that warrants treatment modification.

hope this helps and addresses your worry fully. Feel free to return and ask for more clarifications.
I wish you well and thanks for having offered me the opportunity to address your health query.
Dr. Ditah, MD
Above answer was peer-reviewed by
 
Follow-up: Felt great one day and feel crashed another. Normal? 12 hours later
I'm on 50mg of Pristique, 100mg Trazedone, 1mg Clonazepam.

Even with all that, I still fluctuate. Doctor is unsure of what to do next. Maybe a psychyatris?
 
 
Answered by Dr. Chobufo Ditah 45 minutes later
Brief Answer:
Yes

Detailed Answer:
Hi and thank you for this follow up.

I think your doctor has done a great job up to this point trying multiple drugs combination. However, the persistence of and fluctuating nature of symptoms warrants a specialist consult. Please, strongly consider seeing a psychiatrist for proper evaluation and treatment.

I wish you all the best with this process and best of health.

Dr. Ditah, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor